Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 458178, 13 pages
Research Article

Hypersurface Constrained Elasticae in Lorentzian Space Forms

1Department of Mathematics, Faculty of Science and Technology, Apartado 644, 48080 Bilbao, Spain
2Department of Mathematics, College of Natural Sciences, Kyungpook National University, Daegu 702-701, Republic of Korea

Received 30 August 2015; Accepted 13 October 2015

Academic Editor: Pavel Kurasov

Copyright © 2015 Óscar J. Garay et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Óscar J. Garay, Álvaro Pámpano, and Changhwa Woo, “Hypersurface Constrained Elasticae in Lorentzian Space Forms,” Advances in Mathematical Physics, vol. 2015, Article ID 458178, 13 pages, 2015.